MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0250
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6), - 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, (b)(6), - 200-02-38 - three peg patella 38mm, (b)(6), - 201-78-15 - holding pin mini sharp point 4 pk, (b)(6), - 201-78-81 - 3 trocar, mod.Hex 2pk, (b)(6), - 521-78-23 - threaded pin size 2.3 collared, (b)(6), - 521-78-23 - threaded pin size 2.3 collared, (b)(6), - 521-78-32 - threaded pin size 3.0 collarless, (b)(6), - a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 4 years and 3 months post the initial left tka, the patient was revised due to poly wear and femur loosening.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and femoral loosening could not be determined as the devices were not returned for evaluation, and radiographs were not provided.Correction: d10 concomitant.D10: (b)(6) - 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(6) - 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) - 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) - 521-78-23 - threaded pin size 2.3 collared.(b)(6) - 521-78-23 - threaded pin size 2.3 collared.(b)(6) - 521-78-32 - threaded pin size 3.0 collarless.(b)(6) - a10012 - gps implant kit v2.

Brand Name
LOGIC CR FEMORAL POR, LEFT, SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19990344
Report Number1038671-2024-02853
Device Sequence Number15568502
Product Code JWH
UDI-Device Identifier10885862158284
UDI-Public10885862158284
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Catalogue Number02-010-04-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale